# SDR CA080703004

- Difficulty date: July 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Stbros SC72
- Aircraft time: 5,582 hours
- System (JASC): 2720 · Rudder Control System
- Part: Clevis Pin
- Condition: Detached
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED, APPROXIMATELY 30 MILES EN ROUTE,  PLAY WAS NOTICED IN THE RT RUDDER PEDAL, THERE WAS NO RESISTANCE WHEN DEPRESSED AND WAS INOPERABLE, LT RUDDER WAS STILL FUNCTIONAL.  DECISION WAS MADE TO CONTINUE, ACFT LANDED WITHOUT INCIDENT. AFTER FURTHER INSPECTION OF RUDDER CONTROL SYSTEM, A CLEVIS PIN HAD BECOME DETACHED FROM RUDDER CONTROL TORQUE TUBE ABOVE REAR CARGO DOOR. IT APPEARS THE SAFTY CLIP THAT COVERS THE PIN AT BOTH ENDS IS MISSING.
